# SDR UPS07M48870

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON IN ARM.  PASSED EMERGENCY LIGHT TEST BUT LIGHT IS STILL ON.  T/S PER FIM 33-52-01-00 BLK 1.  FOUND EMERGENCY LIGHT CONTROL C/B WAS OPEN.  CLOSED C/B C/O EMERGENCY LIGHT TEST PASS ON THE EAD, FOUND C/B WAS CLOSED ALL THE WAY AFTER THE TEST.  C/O COUPLE OF TIMES TEST.  SYSTEM GOOD.  ITEM CLOSED.
